Equivariant differential characters and symplectic reduction

Eugene Lerman, Anton Malkin

Research output: Contribution to journalArticlepeer-review

Abstract

We describe equivariant differential characters (classifying equivariant circle bundles with connections), their prequantization, and reduction.

Original languageEnglish (US)
Pages (from-to)777-801
Number of pages25
JournalCommunications in Mathematical Physics
Volume289
Issue number2
DOIs
StatePublished - Jul 2009

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Equivariant differential characters and symplectic reduction'. Together they form a unique fingerprint.

Cite this